# SDR FDEA201602230676

- Difficulty date: February 23, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 30,533 hours, 16,056 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED AT 80 KIAS DUE TO GENERATOR NR 2 FAULT.  GEN 2 RESET NORMALLY IAW QRH.  PER CREW DEBRIEF NR 2 GENERATOR RESET WITHOUT ANY FURTHER ISSUES, NO FURTHER ISSUES DURING FLIGHT, ACFT OK TO CONTINUE.
